# SDR SWIA2020021848518

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SERVICE DOOR SURROUND FUSELAGE SIDE AFT EDGE MEMBER/SILL FROM FS349.00 TO FS364.00 IS CORRODED.    (C-CHECK) RO 2/14/2020   BLENDED OUT CORROSION ON R/H FLOOR SILL AFT OF SERVICE DOOR FROM FS349.00 TO FS364.00, REF: CRJ-900 SRM.  EVALUATION OF BLENDED AREAS ON R/H FLOOR SILL AFT OF SERVICE DOOR FROM FS349.00 TO FS364.00, ORIGINAL THICKNESS .050", MATERIAL LOSS.050", REMAINING THICKNESS .000", MATERIAL IS OUT OF LIMITS REF: CRJ-900 SRM, 100% LOSS OF MATERIAL.  FABRICATED REPAIR PARTS AND REPAIRED REF.BOMBARDIER REO AND DWG.  PERFORMED OPERATIONAL TEST OF THE ATC MODE S TRANSPONDER. REF CRJ-900 AMM. OP TEST GOOD.  COMPLIED WITH A PRESSURIZATION LEAK CHECK OF THE REPAIR AREA. REF. CRJ900 AMM.  NO LEAKS NOTED.
